# SDR TRAX200700016

- Difficulty date: January 1, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 19,142 hours, 15,869 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: K

## Discrepancy

FLAPS STUCK AT 43 DEG DURING APPROACH (LEFT SIDE 43 RIGHT SIDE 45) NO FLAP FAIL MESSAGE WAS RECEIVED.  EMERGENCY DECLARED.
